MathSciNet Relay Station
MathSciNet bibliographic data
MR51442 46.0X
Kadison, Richard V. A generalized Schwarz inequality and algebraic invariants for operator algebras. Ann. of Math. (2) 56, (1952). 494–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement